Erbitux side effect

4 Posts | Page(s): 1 

Erbitux side effect

by jebna on Wed Sep 16, 2009 12:00 AM

Quote | Reply

My dad had his appointment Tuesday (9/15/09) and learned that one of his tumors (the larger one) grew from 3.6 to 4.6.  I guess its good news since dad has not been given his Erbitux cocktail for two months now. 

The doctor stopped his treatment because of the swelling of the feet and the cracked toe nails.  He wanted to give his a body a rest.  Well, my dads feet are still bad and the doctor wants to hold off chemo for another month.

His doctor told him he has never experienced with any of his patients and told my dad he plans on talking to doctors at UCLA and plans to call the manufacture.

Has anyone had this kind of trouble with Erbitux? 

RE: Erbitux side effect

by dejohnso on Fri Sep 18, 2009 12:00 AM

Quote | Reply
My husband finished his Erbitux about 1 month ago and is having swelling of the feet/ankles/lower legs.  The doctor didn't think it was related to the Erbitux but he has never had anthing like this happen before and Erbitux side effects info states that rare cases of leg/foot swelling have occurred.  They checked and his potassiuim and protein were low so started some supplements and gave him water pills.  The also did some tests yesterday to make sure his heart was not damaged.  We are waiting for those test results.  Let me know if you hear any more info on this.

RE: Erbitux side effect

by skeetinny on Mon Jan 03, 2011 09:50 PM

Quote | Reply

I had to stop my erbitux treatment (Cetuximab) . I had grade 3 skin toxicity. My doctor wentto University hospital in Syracuse NY and consulted with a collegue. what they did was eliminate the  "loading dose" and lowered the dose to 2 MG m squered , or roughly cut it in half, I do get some minor side effects but I can receive mty treatment now with minor reactions. Also they prescribed the antibiotic doxycyclene to aid in preventing a rash. Hope it helps

RE: Erbitux side effect

by skeetinny on Mon Jan 03, 2011 10:04 PM

Quote | Reply

Also..Sweeling of Ankles are a side effect, everyone reacts different, I am curious what the DR found out. Since they lowered my dossage the biggest side effect is dry skin. They recommend using head and shoulders for a body wash , I use baby shampoo for the neck up. Also you can look at chemocare.com for info on alot of chemo drugs and drugs used  to anage side effects, you may suggest to your doctor using lamisil. Before you do always consult with oyur Doctor, I started the flaxseed oil formula and asked the Dr about this, at least i9t can help with my blurred vision and other issues.

4 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.